You are logged in as an admin user. This page is cached for performance until Wed, 29 Jun 2022 18:19:28 GMT. Preview latest contents by clicking Refresh.
Logout

Sergio Guillen Barrionuevo

Former ACTIVAGE Deputy Coordinator and current ACTIVAGE.ORG Chairman
MYSPHERA
Participates in 2 items

He is currently Chief Innovation Officer at MYSPHERA (www.mysphera.com). Graduate in Electronic Engineering (EE) and PhD on Telecommunications by the Polytechnic University in Valencia, UPV. He has worked for more than 10 years as Research Fellow of the National Scientific Council (CONICET) of Argentina and as Assistant Professor in the University of Tucumán (Argentina) in the field of Biomedical Engineering and Medical Instrumentation. Since the beginning of his professional career he as combined both, academic and research activities and entrepreneurial undertakings. He has participated in more than 20 R&D projects funded by Framework Programme 5, 6 and 7 in the e-Health and e-Inclusion fields. He has been technical coordinator of the PERSONA (IST- VI FP project) and Technical Manager of universAAL (IP VII project). He has been member of the management board in HEART CYCLE, OASIS, METABO, VAALID (all FP6 projects), Heartways (Research for SMEs – FP7 Project) and MOSAIC (ICT – FP7 project). Nowadays he is Deputy coordinator and Bussiness Manager in GATEKEEPER and ODIN projects, flagships initiatives from EU H2020 program.

In the entrepreneurial filed, he created his first company On Campus Technology in 1996 in the field of ICT in traffic and transport control. In 2008 he co-founded Tecnologias para la Salud y el Bienestar (TSB), where he continues as Chief Executive Officer. In the same year he founded Wearable Information Technlogies (Weartech) in the field of smart textiles and wellbeing. In 2012 he founded the company MYSPHERA and two years later the company Connected Health Services, both spin-off of TSB. In 2015 he was appointed as CEO of BIOSEQUENCE, a company of precision oncology, till it was sold late in 2016. Currently he is CIO at MYSPHERA.

 

 

Sessions in which Sergio Guillen Barrionuevo participates

Wednesday 7 June, 2017

Time Zone: (GMT+01:00) Paris
2:00 PM
2:00 PM
IoT in Medical Science and Healthcare
1 hour 45 minutes, 2:00 PM - 3:45 PM

International Conference Centre of Geneva (CICG) - Room 16

Workshop

Parag Chatterjee, National Technological University (Universidad Tecnológica Nacional), Buenos Aires, Argentina (Moderator)

Emmanuel Benoist, Bern University of Applied Sciences (Participant)

Jan Sliwa, Bern University of Applied Sciences (Participant)

Sergio Guillen Barrionuevo, MYSPHERA (Participant)

Jean Francòis Ciparisse, University of Rome Tor Vergata (Participant)

Friday 9 June, 2017

Time Zone: (GMT+01:00) Paris
9:00 AM
9:00 AM
IoT, Smart Living & Ageing Well
1 hour, 9:00 AM - 10:00 AM

International Conference Centre of Geneva (CICG) - Room 4

Panel

c.c c.c (Moderator)

Sergio Guillen Barrionuevo, MYSPHERA (Participant)

Mario Díaz Nava, ST Microelectronics (Potential)

Ron Zimmer, CABA (Potential)

Mustapha Bouraoui, STMicroelectronics (Participant)

John Farserotu, CSEM/ETSI Technical Committee (TC) SmartBAN (Participant)

Helmi Ben Hmida, Smart Living Competence Center in the Fraunhofer Institute (Participant)

Sessions in which Sergio Guillen Barrionuevo attends

Tuesday 6 June, 2017

Time Zone: (GMT+01:00) Paris
9:15 AM
9:15 AM
GIoTS Opening Keynotes: IoT Vision
1 hour 30 minutes, 9:15 AM - 10:45 AM

International Conference Centre of Geneva (CICG) - Room 2

Keynote

Patrick Wetterwald, Cisco (Participant)

Joe Klein, CISSP - Disrupt 6 (Participant)

Geoff Mulligan, LoRa Alliance (Participant)

Vinton G. Cerf, Google (Participant)

11:15 AM
11:15 AM

International Conference Centre of Geneva (CICG) - Room 3

Workshop

Martin Serrano, Insight Centre for Data Analytics - NUI Galway (Potential)

Ana Garcia Robles, Big Data Value Association (BDVA) (Potential)

Reinhard Budich (Potential)

Peggy Irelan, Intel Fellow (Participant)

Ye Tian, Internet of Things Information Technology and Application Laboratory of the Computer Network Information Center (CNIC), Chinese Academy of Sciences (CAS) (Participant)

Tobias Weigel, WDCC (Participant)

Rodrigo Sierra, CERN (Potential)

Frederic Chapron, CERN (Potential)

Tony Cass, CERN (Potential)

André Zwanziger, T-Systems International GmbH (Participant)

Enrique Blanco, CERN (Potential)

12:30 PM
12:30 PM
Networking Lunch
1 hour 30 minutes, 12:30 PM - 2:00 PM

International Conference Centre of Geneva (CICG) - CICG Restaurant at First Floor

2:00 PM
2:00 PM

International Conference Centre of Geneva (CICG) - Room 2

Keynote

Marianne Janik, Microsoft Switzerland (Participant)

Sébastien Ziegler, Mandat International (Moderator)

Jan Camenish, IBM Research (Participant)

International Conference Centre of Geneva (CICG) - Room 7

Workshop

Ovidiu Vermesan, SINTEF (Potential)

Lucio Scudiero, ECCP (Potential)

3:00 PM
3:00 PM

International Conference Centre of Geneva (CICG) - Room 7

Board Meeting

Ovidiu Vermesan, SINTEF (Potential)

Lucio Scudiero, ECCP (Potential)

3:15 PM
3:15 PM
GIoTS Workshop "Edge Computing for Internet of Things" II
1 hour 45 minutes, 3:15 PM - 5:00 PM

International Conference Centre of Geneva (CICG) - Room 15

Workshop

Dario Sabella, Intel (Potential)

5:00 PM
5:00 PM

International Conference Centre of Geneva (CICG) - Room 7

Board Meeting

Wednesday 7 June, 2017

Time Zone: (GMT+01:00) Paris
8:30 AM
8:30 AM

International Conference Centre of Geneva (CICG) - Room 8

Board Meeting

10:00 AM
10:00 AM
High Level Visions on IoT
2 hours, 10:00 AM - 12:00 PM

International Conference Centre of Geneva (CICG) - Room 2

Keynote

Mauro Dell'Ambrogio, Federal Department of Home Affairs - SERI (Participant)

Sébastien Ziegler, Mandat International (Moderator)

Chaesub Lee, ITU - International Telecommunication Union (Participant)

Benoît Revaz, Swiss Federal Office for Energy (Participant)

Nasser Saleh Al Marzouqi, ITU-T Study Group 20 Internet of Things (IoT) and Smart Cities and Communities (SC&C) (Participant)

Robert Kahn, CNRI - Corporation for National Research Initiatives (Participant)

Ralf-Michael Wagner, Siemens Digital Industries (Participant)

2:45 PM
2:45 PM

International Conference Centre of Geneva (CICG) - Room 4

Panel

Philippe Quinio, STMicroelectronics (Moderator)

Giorgio Cesana, STMicroelectronics/SOI Industry Consortium (Participant)

Dr. Emilia Tantar, Black Swan LUX (Participant)

Alexandru-Adrian Tantar, Black Swan LUX (Participant)

Rémy Pawlak, University of Basel (Participant)

5:30 PM
5:30 PM

International Conference Centre of Geneva (CICG) - Room 4

Panel

Giuseppe Fico, Universidad Politécnica de Madrid (Participant)

Edward Kelley, WHO (Moderator)

Esmeralda Megally, Xsensio (Participant)

Rudolf Griss, EPFL (Ecole Polytecnique Federale Lausanne) (Potential)

Shirin Enshaeifar, University of Surrey (Participant)

6:30 PM
6:30 PM
Welcome Reception & Host Comittee Words of Welcome
2 hours 30 minutes, 6:30 PM - 9:00 PM

International Conference Centre of Geneva (CICG) - Catering Area

Networking Events

Sébastien Ziegler, Mandat International (Participant)

Houlin Zhao, ITU (Participant)

Nabil Abdennadher, HES-SO (University of Applied Sciences of Western Switzerland) (Participant)

Srdjan Krco, DunavNET (Participant)

Nicolas Walder, Carouge (Participant)

Martin Brynskov, Aarhus University (Participant)

Dimitri Konstantas, Interfaculty Computer Science Centre / Information Science Institute (ISI) of the Geneva School of Economics and Management of the University of Geneva (Participant)

Thursday 8 June, 2017

Time Zone: (GMT+01:00) Paris
9:00 AM
9:00 AM

International Conference Centre of Geneva (CICG) - Room 16

Workshop

Web of Things
1 hour, 9:00 AM - 10:00 AM

International Conference Centre of Geneva (CICG) - Room 2

Panel

Nabil Abdennadher, HES-SO (University of Applied Sciences of Western Switzerland) (Potential)

Dominique Guinard, EVRYTHNG (Moderator)

Danh Iephuoc, Technical University of Berlin (Potential)

Dave Raggett, W3C (Participant)

César Viho, INRIA/IRISA - Université de Rennes I (Participant)

12:30 PM
12:30 PM
Networking Lunch
1 hour 30 minutes, 12:30 PM - 2:00 PM

International Conference Centre of Geneva (CICG) - CICG Restaurant at First Floor

1:30 PM
1:30 PM
Emerging Threats and Paradigm Shift
1 hour, 1:30 PM - 2:30 PM

International Conference Centre of Geneva (CICG) - Room 3

John Moor, IoT Security Foundation (Potential)

Konrad Wrona, NATO (Participant)

John Bothos, Integrated Systems Laboratory (ISL) (Participant)

Brian Witten, Symantec (Participant)

Bart Preneel (Potential)

Bev Corwin, OWASP (Potential)

Andrei Robachevsky (Participant)

Pasquale Annicchino, Università di Foggia (Moderator)

2:00 PM
2:00 PM
Innovative IoT Platform Technologies (EPI Workshop)
1 hour 45 minutes, 2:00 PM - 3:45 PM

International Conference Centre of Geneva (CICG) - Room 17

Workshop

Tushar Raju, European Platforms Initiative (IoT-EPI) (Moderator)

Arne Bröring, Siemens (Participant)

Sergios Soursos, Intracom SA Telecom Solutions (Participant)

Ulrich Ahle, FIWARE Foundation (Participant)

Srdjan Krco, DunavNET (Participant)

Heini Ikävalko, Aalto University School of Business (Participant)

3:45 PM
3:45 PM
Coffee Break supported by SIG
15 minutes, 3:45 PM - 4:00 PM

International Conference Centre of Geneva (CICG) - Catering Area

4:15 PM
4:15 PM

International Conference Centre of Geneva (CICG) - Room 17

Workshop

Multi-Access Edge Computing (MEC)
1 hour, 4:15 PM - 5:15 PM

International Conference Centre of Geneva (CICG) - Room 2

Panel

Slawomir Kuklinski, Orange Polska (Participant)

Dario Sabella, Intel (Moderator)

Sheng-Ann Yu, Ericsson (Participant)

Marius-Iulian Corici, Fraunhofer FOKUS Institute (Participant)

5:30 PM
5:30 PM
M2M Interoperability
1 hour, 5:30 PM - 6:30 PM

International Conference Centre of Geneva (CICG) - Room 4

Panel

Omar Elloumi, Nokia (Moderator)

Stefan Hoppe, OPC Foundation (Potential)

Eunah Kim, Device Gateway SA & UDG Alliance (Participant)

Jan Höller, Ericsson AB (Potential)

Antonio Jara, HOPU (Participant)

7:00 PM
7:00 PM
Official IoT Week & GIOTS 2017 Gala Dinner
3 hours, 7:00 PM - 10:00 PM

CGN Boat on Geneva Lake - CGN Boat on Geneva Lake

Networking Events

Luciana Vaccaro, HES-SO University of Applied Sciences and Arts Western Switzerland (Participant)

Share this